# SDR CA110714006

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 711 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: C0165
- Condition: Damaged
- Location: Main Rotor
- Part time: 779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2011-12-10 CARRIED OUT.  FOUND PIN HOLES IN BLADE BOND LINE.  BOTH BLADES SCRAP.
